Open Access
Translator Disclaimer
June 2001 Infinite hierarchies and prior distributions
Gareth O. Roberts, Jeffrey S. Rosenthal
Author Affiliations +
Bernoulli 7(3): 453-471 (June 2001).

Abstract

This paper introduces a way of constructing non-informative priors for Bayesian analysis, by taking a limit of priors arising from hierarchical constructions as the number of levels in the hierarchy converges to infinity. Results are proved showing that for location families, and other related cases, limits are often not dependent on the exact form of the increment distribution used.

Citation

Download Citation

Gareth O. Roberts. Jeffrey S. Rosenthal. "Infinite hierarchies and prior distributions." Bernoulli 7 (3) 453 - 471, June 2001.

Information

Published: June 2001
First available in Project Euclid: 22 March 2004

zbMATH: 1006.62017
MathSciNet: MR2002I:62044

Rights: Copyright © 2001 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.7 • No. 3 • June 2001
Back to Top